User menu

Variations on some finite-dimensional fixed-point theorems

Bibliographic reference Mawhin, Jean. Variations on some finite-dimensional fixed-point theorems. In: Ukrainian Mathematical Journal, Vol. 65, no. 2, p. 294-301 (2013)
Permanent URL
  1. J. Andres, M. Gaudenzi, and F. Zanolin, “A transformation theorem for periodic solutions of nondissipative systems,” Rend. Semin. Mat. Univ. Politecn. Torino, 48, 171–186 (1990).
  2. Birkhoff G. D., Kellogg O. D., Invariant points in function space, 10.1090/s0002-9947-1922-1501192-9
  3. Deimling Klaus, Nonlinear Functional Analysis, ISBN:9783662005491, 10.1007/978-3-662-00547-7
  4. M. Dolcher, “Due teoremi sull’esistenza di punti uniti nelle transformazioni piane continue,” Rend. Semin. Mat. Univ. Padova, 17, 97–101 (1948).
  5. J. Hadamard, “Sur quelques applications de l’indice de Kronecker,” in: Introduction à la Théorie des Fonctions D’une Variable, J. Tannery, 2e éd, Hermann, Paris (1910), 2.
  6. J. Leray and J. Schauder, “Topologie et équations fonctionnelles,” Ann. Sci. Ecole Norm. Supér., 51, 45–78 (1934).
  7. J. Mawhin, “Topological degree methods in nonlinear boundary value problems,” CBMS Region. Conf., Amer. Math. Soc., Providence RI (1979), 40.
  8. J. Mawhin, “Reduction and continuation theorems for Brouwer degree and applications to nonlinear difference equations,” Opusc. Math., 28, 541–560 (2008).
  9. Mawhin Jean, Variations on Poincaré-Miranda’s Theorem, 10.1515/ans-2013-0112
  10. C. Miranda, “Un’ osservazione su un teorema di Brouwer,” Bol. Unione. Mat. Ital., 3, No. 2, 5–7 (1940–1941).
  11. Pireddu Marina, Zanolin Fabio, Fixed Points for Dissipative-Repulsive Systems and Topological Dynamics of Mappings Defined on N-dimensional Cells, 10.1515/ans-2005-0306
  12. M. Pireddu and F. Zanolin, “Cutting surfaces and applications to periodic points and chaotic-like dynamics,” Top. Meth. Nonlin. Anal., 30, 279–319 (2007).
  13. Schaefer Helmut, �ber die Methode der a priori-Schranken, 10.1007/bf01362380
  14. H. Poincaré, “Sur certaines solutions particulières du problème des trois corps,” C. R. Acad. Sci. Paris, 97, 251–252 (1883).
  15. Zgliczyński Piotr, On periodic points for systems of weakly coupled 1-dim maps, 10.1016/s0362-546x(00)00167-x